cover
Contact Name
Sri Maryani
Contact Email
jmp_unsoed@yahoo.co.id
Phone
+628122119224
Journal Mail Official
jmp_unsoed@yahoo.co.id
Editorial Address
Jl. Dr. Soeparno No. 61 Kampus MIPA Karangwangkal Purwokerto Jawa tengah Indonesia 53123
Location
Kab. banyumas,
Jawa tengah
INDONESIA
Jurnal Ilmiah Matematika dan Pendidikan Matematika (JMP)
ISSN : 20851456     EISSN : 25500422     DOI : -
Core Subject : Education,
JMP is a an open access journal which publishes research articles, reviews, case studies, guest edited thematic issues and short communications/letters in all areas of mathematics, applied mathematics, applied commutative algebra and algebraic geometry, mathematical biology, physics and engineering, theoretical bioinformatics, experimental mathematics, theoretical computer science, numerical computation and applications of systems, partial differential and differential equations, integral and integral differential equations and mathematical modeling.
Articles 135 Documents
PROFIL REPRESENTASI VISUAL MAHASISWA PADA MATA KULIAH GEOMETRI Istikaanah, Najmah; Prayito, Muhammad
Jurnal Ilmiah Matematika dan Pendidikan Matematika Vol 11 No 2 (2019): JMP Edisi Desember 2019
Publisher : Jurusan Matematika FMIPA Universitas Jenderal Soedirman

Show Abstract | Download Original | Original Source | Check in Google Scholar

Abstract

The specific purpose of this study is to determine the profile of visual representation of students in geometry courses. This research is a qualitative research. The data collection method is done through documentation, observation, learning achievement tests and questionnaires. The results showed that the ability of visual representation of 1st semester students at mathematics education was still low. This is reviewed in the student's ability to answer learning achievement test at geometry courses.
ANALISIS PERSEPSI DAN HUBUNGAN PRESTASI BELAJAR MATEMATIKA DENGAN PRESTASI BAHASA PEMROGRAMAN Herlina, Herlina; Surya Mulyana, Teady Matius
Jurnal Ilmiah Matematika dan Pendidikan Matematika Vol 11 No 1 (2019): JMP Edisi Juni 2019
Publisher : Jurusan Matematika FMIPA Universitas Jenderal Soedirman

Show Abstract | Download Original | Original Source | Check in Google Scholar

Abstract

Mathematics is the basis before learning coding-based courses. This type of research is quantitative descriptive. Sample of 110 informatics engineering students. The results of the study showed a significant association of learning outcomes in mathematics with the achievement of learning programming languages. The magnification coefficient of 0.663 has a moderate and positive meaning. The contribution of mathematics in explaining programming languages ??is 43.97% and the remaining 56.03% is accepted by other variables. Students' perceptions of mathematics and programming languages ??consist of four levels of understanding, namely the five senses, analysis, interpretation and evaluation. Every level of dimension. On the sensory dimension of 31.9% mathematics has a close relationship with programming languages. In the dimensions of analysis and interpretation, the value of the percentage of perceptions that are almost the same namely 21.24% and 21.14% associate mathematical concepts with the concepts of programming languages. In the evaluation dimension of 20.6%, it shows that in programming languages, students need information other than mathematics, namely the purpose of the programming language that is being designed.
STRUKTUR IMAGE DAN PRE-IMAGE HOMOMORFISMA PADA TRANSLASI RING FUZZY INTUITIONISTIK Pratama, Dian
Jurnal Ilmiah Matematika dan Pendidikan Matematika Vol 11 No 1 (2019): JMP Edisi Juni 2019
Publisher : Jurusan Matematika FMIPA Universitas Jenderal Soedirman

Show Abstract | Download Original | Original Source | Check in Google Scholar

Abstract

A set that is characterized by membership function and a non-membership function with the sum of both at intervals of 0 to 1 is called intuitionistik fuzzy set.. When it?s applied in ring?s theory, it will called intuitionistic fuzzy ring. In this research,if the topics is membership fuction and non-membership function then there are translates operator. This operator only changes the values of the membership and non-membership function while the properties are fixed. This journal discussed the structure of image ad pre-image homomorphism of translates on intuitionistic fuzzy rings. The result obtained that the structure of image and pre-image is also intuitionistic fuzzy rings.
APLIKASI BAHASA C++ DAN PHP UNTUK MENENTUKAN UKURAN SAMPEL PADA METODE STRATIFIED RANDOM SAMPLING khanifudin, Khanifudin; Jajang, Jajang; Guswanto, Bambang Hendriya
Jurnal Ilmiah Matematika dan Pendidikan Matematika Vol 11 No 2 (2019): JMP Edisi Desember 2019
Publisher : Jurusan Matematika FMIPA Universitas Jenderal Soedirman

Show Abstract | Download Original | Original Source | Check in Google Scholar

Abstract

The accuracy of survey results depends on sample size. So far, in determining the sample size of the stratified random sampling method, researchers still use manual calculations. Because of that, this research aims to create a sample size determination program of  the stratified random sampling method using C++ and PHP programming languages. This research begins with the study of literacy, creating flowcharts and pseudocode algorithms, writing program syntax, and implementing data on the number of civil servants in each UPK in Banyumas Regency. By entering a 95% confidence level, the error limit that can be tolerated is 5, and the strata cost of each is 1, the minimum sample size is 60 with the 1st and 2nd strata sample sizes is 45 and 15. The program is expected to help researchers to determine sample size more easily. So far, the program also minimizes errors in calculations because a warning will appear when an error occurs.
A MULTIDIMENSIONAL SUBDIFFUSION MODEL WITH CHEMOTAXIS Guswanto, Bambang Hendriya
Jurnal Ilmiah Matematika dan Pendidikan Matematika Vol 11 No 2 (2019): JMP Edisi Desember 2019
Publisher : Jurusan Matematika FMIPA Universitas Jenderal Soedirman

Show Abstract | Download Original | Original Source | Check in Google Scholar

Abstract

The mathematical model for subdiffusion process with chemotaxis proposed by Langlands and Henry [1] for the one-dimensional case is extended to the multi-dimensional case. The model is derived from random walks process using a probability measure on a n-multidimensional unit ball $S^{n-1}$.
PEMODELAN INDEKS PEMBANGUNAN MANUSIA DI PROVINSI JAWA TENGAH TAHUN 2017 MENGGUNAKAN ANALISIS REGRESI SPASIAL Alwi, Wahyuni; Jajang, Jajang; Nurhayati, Nunung
Jurnal Ilmiah Matematika dan Pendidikan Matematika Vol 11 No 1 (2019): JMP Edisi Juni 2019
Publisher : Jurusan Matematika FMIPA Universitas Jenderal Soedirman

Show Abstract | Download Original | Original Source | Check in Google Scholar

Abstract

This research discussed about model of Human Development Index (HDI) in Central Java with spatial regression analysis. and identify  variables that give significant influence. First, analyze the influence factors based on result of p-value from t test in multiple linear regression models. Then, made spatial weight matrix with queen continguity method. After that, estimate spatial regression models, namely spatial autoregressive (SAR), Spatial error models (SEM), and spatial autoregive moving average (SARMA) and  choose the best model based on minimum AIC value. The results showed that SAR was the best spatial regression model and the significant variables was the gross enrollment rates at senior high schools, the health workers, and the district minimum wages. All of them that give positive influences. The variable that give biggest influence for HDI was the health workers.
KEEFEKTIFAN PEMBELAJARAN MATEMATIKA DENGAN BANTUAN GEOGEBRA PADA MATERI GARIS KELAS VII SMP NEGERI 2 LIMPUNG Istikaanah, Najmah; Liawati, Yeni Setia
Jurnal Ilmiah Matematika dan Pendidikan Matematika Vol 11 No 2 (2019): JMP Edisi Desember 2019
Publisher : Jurusan Matematika FMIPA Universitas Jenderal Soedirman

Show Abstract | Download Original | Original Source | Check in Google Scholar

Abstract

One of the external obstacles of students is the learning media used by teachers. Learning achievement will be more developed if students actively participate in learning activities. This study aims to improve mathematics learning achievement at line material. The methodology used in this study is an experimental research methodology. The subjects of this study were 7th class students of SMP Negeri 2 Limpung with class VII A as the experimental group and class VII B as the control group. The results showed that the mathematics learning model assisted by Geogebra at  line material is effective to be used, this was seen from the completeness of learning outcomes, the influence of reasoning and communication skills to learning achievement with a regression equation = 36,203 + 0,591x  and a coefficient of determination is 68.7%. Mathematical learning strategies by Geogebra are also better than learning mathematics without Geogebra. Thus Geogebra-assisted learning on line material can be used as an alternative method of learning in order to add the variety of teaching methods in an effort to train students' reasoning and communication skills and increase student learning outcomes..
TEOREMA TITIK TETAP UNTUK PEMETAAN KANNAN PADA RUANG METRIK MODULAR TERITLAK Harini, Lusi
Jurnal Ilmiah Matematika dan Pendidikan Matematika Vol 11 No 2 (2019): JMP Edisi Desember 2019
Publisher : Jurusan Matematika FMIPA Universitas Jenderal Soedirman

Show Abstract | Download Original | Original Source | Check in Google Scholar

Abstract

In this paper, we will discuss about fixed point theorems in generalized modular metric space for Kannan-  type mapping. The existence of the fixed point of this mapping is guaranteed by providing that the mapping domain is a -finite set and the Kannan-  mapping constant  satisfied  where K is a constant from the axiom of generalized modular metric space.
SIFAT ISOMORFIK PADA OPERASI TENSOR, BINTANG, CARTESIUS, DAN MODULAR DUA GRAF FUZZY Triyani, Triyani; Guswanto, Bambang Hendriya; nurhayati, Nurhayati
Jurnal Ilmiah Matematika dan Pendidikan Matematika Vol 11 No 1 (2019): JMP Edisi Juni 2019
Publisher : Jurusan Matematika FMIPA Universitas Jenderal Soedirman

Show Abstract | Download Original | Original Source | Check in Google Scholar

Abstract

This article discusses about some isomorphic properties of  tensor, star, Cartesius, and modular product operations of two fuzzy graphs. The results of  research are the tensor product of two fuzzy graphs  is isomorphic, and if  and  are complete fuzzy graphs then , ,  and
THE EXISTENCE AND UNIQUENESS OF THE MILD SOLUTION TO A NONLINEAR CAUCHY PROBLEM ASSOCIATED WITH A NONLOCAL REACTION-DIFFUSION SYSTEM Guswanto, Bambang Hendriya; Bin Admon, Mohd. Ariff; Binti Lim Boon Chye, Nur Natasha
Jurnal Ilmiah Matematika dan Pendidikan Matematika Vol 11 No 2 (2019): JMP Edisi Desember 2019
Publisher : Jurusan Matematika FMIPA Universitas Jenderal Soedirman

Show Abstract | Download Original | Original Source | Check in Google Scholar

Abstract

We study the existence and uniqueness of a mild solution to a nonlinear Cauchy problem associated with a nonlocal reaction diffusion system by employing the properties of analytic semigroup operator generated by the linear part of the problem which is sectorial and then applying Banach Fixed Point Theorem to the problem. We show that the problem has a unique mild solution under a Lipschitz condition on the nonlinear part of the problem. An example as an application of the result obtained is also given.

Page 1 of 14 | Total Record : 135